Home
    Aspirin Tablets x 16
    Easho

    Aspirin Tablets x 16


    Aspar 300mg Aspirin tablets provide effective pain relief from headaches, migraines, toothaches, rheumatic pain, neuralgia, period pains and relieve symptoms of cold and flu. Great value pack of 16 tablets.

    Do not store above 25°C.

    Store in the original packaging.

    Keep in the outer carton to protect from light.

    Do not use after the expiry date shown.

    Max Temp °C: 25

    Our Bother Brain helps you remember when to shop again

    We only use 100% recyclable packaging

    Every order plants trees around the world

    Ingredients


    Active Ingredient: Each Tablet contains 300mg Aspirin, Also contains Lactose, Potato Starch and Talc

    Preparation & Usage


    Dose: Adults and children over 16 years: 1-3 tablets to be swallowed with water. This may be repeated at 4 hour intervals but no more than 4 doses should be taken in any 24 hours. A lower dose is recommended for the elderly.

    Do not give to children aged under 16 years, unless on the advice of a doctor.

    There is a possible association between aspirin and Reyes syndrome when given to children. Reyes syndrome is a very rare disease which can be fatal. For this reason aspirin should not be given to children under 16 years, unless on the advice of a doctor.

    Warnings


    Aspirin 300mg Tablets: Aspirin belongs to a group of medicines called non-steroidal anti-inflammatory drugs which relieve pain, swelling and high temperature.

    For the relief of mild to moderate pain including headaches, migraine, neuralgia, toothache, sore throat, period pains and for the relief of sprains, strains, rheumatic pain, sciatica, lumbago, muscle aches, fibrositis, joint swelling and stiffness.